# SDR CA010820014

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Piper PA-18
- Aircraft time: 2,763 hours
- Engine: Lyc O320A2B
- System (JASC): 2740 · Stabilizer Control System
- Part: Screw
- Part number: 4296102
- Condition: Broken
- Location: Stabilizer
- Part time: 2,725 hours
- Component: Yoke Assembly, Piper, 4269200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) STABILIZER TRIM FOUND NOT WORKING ON PILOT'S WALK AROUND. DISASSEMBLE AND FOUND SCREW BROKEN IN HALF, JAMMED IN THE YOKE HOUSING.
